# SDR DALA2017011700426

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 182,  RBL 10 TO 42.5 CORRODED.  BLENDED CORROSION AND FOUND OUT OF LIMITS.  REMOVED IAW SRM 53-00-00 FIG. 103. FABRICATED A NEW FLOORBEAM.  ALODINED, PRIMED, AND TOP COATED IAW AMM 51-10-00-370-803. INSTALLED THE FLOORBEAM IAW SRM 51-41-02.
